We solve affirmatively the open problem raised by Hallam [3] and we apply this result to classical differential inequalities as well as to get existence and uniqueness theorems for the terminal value problem for ordinary differential equations.

Solution of Hallam’s problem on the terminal comparison principle for ordinary differential inequalities / Vidossich, Giovanni. - In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9947. - 220(1976), pp. 115-132. [10.1090/S0002-9947-1976-0412524-2]

Solution of Hallam’s problem on the terminal comparison principle for ordinary differential inequalities

Vidossich, Giovanni
1976

Abstract

We solve affirmatively the open problem raised by Hallam [3] and we apply this result to classical differential inequalities as well as to get existence and uniqueness theorems for the terminal value problem for ordinary differential equations.
220
115
132
http://www.ams.org/journals/tran/1976-220-00/S0002-9947-1976-0412524-2/home.html
Vidossich, Giovanni
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/20.500.11767/86310
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 2
social impact